| Model Number |
IPN915186 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6)2022, a clip was found broken during use on the patient.The appendicular stump was clamped then another clip was used.The patient's condition was reported as fine.
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product hemolok xl clips 6/cart 84/box lot# 73e1800324 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.